# SDR CALA2021101101843

- Difficulty date: October 10, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 76,869 hours, 17,279 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Spar
- Part number: 311T311044
- Part serial: NA
- Condition: Cracked
- Location: Sta185
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B767-54-3-7013 - NO.2 PYLON STA185 UPPER SPAR WEB FOUND CRACKED AT LH ELECT BUNDLE CUTOUT POSITION TRANSFER REF NR 9130920 AND ORIGINATED BY EMP V896810 NO.1 PYLON NAC STA185 UPPER SPAR WEB LH ELECT BUNDLE CUTOUT PERMANENT REPAIRED (CAT A) AS PER SRM54-53-02-2R-2 REPAIR 2 FIG.201 DETAIL IV WORK ACCOMPLISHED BY MECHANIC V912857 INSPECTED BY V898550 ADD EMP:V898550 RII INSPECTED BY HX135550 ADD EMP:V917657
